ArticleOriginal scientific text
Title
Strangely sweeping one-dimensional diffusion
Authors 1
Affiliations
- Institute of Mathematics, Polish Academy of Sciences, Staromiejska 8/6, 40-013 Katowice, Poland
Abstract
Let X(t) be a diffusion process satisfying the stochastic differential equation dX(t) = a(X(t))dW(t) + b(X(t))dt. We analyse the asymptotic behaviour of p(t) = Prob{X(t) ≥ 0} as t → ∞ and construct an equation such that and .
Keywords
diffusion process, parabolic equation
Bibliography
- I. I. Gihman and A. V. Skorohod, Stochastic Differential Equations, Springer, Berlin 1972.
- A. K. Gushchin and V. P. Mikhailov, The stabilization of the solution of the Cauchy problem for a parabolic equation with one space variable, Trudy Mat. Inst. Steklov. 112 (1971), 181-202 (in Russian).
- T. Komorowski and J. Tyrcha, Asymptotic properties of some Markov operators, Bull. Polish Acad. Sci. Math. 37 (1989), 221-228.
- R. Rudnicki, Asymptotical stability in L¹ of parabolic equations, J. Differential Equations, in press.
- Z. Schuss, Theory and Applications of Stochastic Differential Equations, Wiley, New York 1980.